Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/14691

Title: On derivative bounds for the rational quadratic Bézier paths
Authors: Bez, Helmut E.
Bez, Neal
Keywords: Quadratic Bézier paths
Rational parametrisation
Optimal parametrisation
Derivative bounds
Issue Date: 2013
Publisher: © Elsevier
Citation: BEZ, H.E. and BEZ, N., 2013. On derivative bounds for the rational quadratic Bézier paths. Computer Aided Geometric Design, 30 (2), pp.254-261.
Abstract: New derivative bounds for the rational quadratic Bézier paths are obtained, both for particular weight vectors and for classes of equivalent parametrisations. A comprehensive analysis of our bounds against existing bounds is made.
Description: This is the author’s version of a work that was submitted for publication in Computer Aided Geometric Design. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published at http://dx.doi.org/10.1016/j.cagd.2012.12.003
Sponsor: This work was partially supported by the London Mathematical Society [grant number: SC7-1011-15].
Version: Submitted for publication
DOI: 10.1016/j.cagd.2012.12.003
URI: https://dspace.lboro.ac.uk/2134/14691
Publisher Link: http://dx.doi.org/10.1016/j.cagd.2012.12.003
ISSN: 0167-8396
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
BezN02.pdfSubmitted version165.2 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.